# SDR QXEA2023092900137

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 34,132 hours, 36,658 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOORS FAILED TO CLOSE AT GEAR RETRACTION AFTER TAKEOFF. NOTE: AIRSPEED MANAGED SO THAT THE 185 KT SPEED RESTRICTION WITH GEAR DOORS OPEN WAS NOT EXCEEDED. AICRAFT FERRIED FOR REPAIRS.
